# SDR HNAA2018020100018

- Difficulty date: January 31, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 32,856 hours, 29,274 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Failed
- Location: Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NO TAKEOFF CONFIGURATION EICAS MESSAGE DUE TO PARKING BRAKE ON LIGHT REMAINED ILLUMINATED WITH PARKING BRAKE OFF.  OPS CHECK OF THE EMERGENCY PARKING BRAKE HANDLE RELAY K0212, MADE A FEW CLICKING NOISES WITH             IN A SECOND WITH BRAKE LIGHT COMING ON AND OFF RESPECTIVELY A FEW TIMES.  REMOVED AND REPLACED THE RELAY K021, IAW 20-13-02.  OPS CHECKED GOOD.
